# SDR IPXA2025062778700

- Difficulty date: April 22, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N363UP
- Make and model: Boeing 767346
- Aircraft serial: 33494
- Aircraft time: 53,390 hours, 18,682 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Cover
- Condition: Damaged
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR ARMING LEVER HINGED DOOR COVER DAMAGED REPLACED CREW ENTRY DOOR HINGE COVER IAW. AMM 52-12-02 PB 401 REV. 145. THIS CLOSES DMI. PLACARD REMOVED.
